Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the James constant and B-convexity of Cesàro and Cesàro–Orlicz sequence spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok.
Department of Mathematics, Faculty of Science, Chiangmai University, Chiang Mai.
2007 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 326, no 1, p. 312-331Article in journal (Refereed) Published
Abstract [en]

The classical James constant and the nth James constants, which are measure of B-convexity for the Cesàro sequence spaces cesp and the Cesàro–Orlicz sequence spaces cesM, are calculated. These investigations show that cesp, cesM are not uniformly non-square and even they are not B-convex. Therefore the classical Cesàro sequence spaces cesp are natural examples of reflexive spaces which are not B-convex. Moreover, the James constant for the two-dimensional Cesàro space ces₂(²) is calculated.

Place, publisher, year, edition, pages
2007. Vol. 326, no 1, p. 312-331
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-14716DOI: 10.1016/j.jmaa.2006.02.085Local ID: e23054c0-7a67-11db-8824-000ea68e967bOAI: oai:DiVA.org:ltu-14716DiVA: diva2:987689
Note
Validerad; 2007; 20061122 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(214 kB)25 downloads
File information
File name FULLTEXT01.pdfFile size 214 kBChecksum SHA-512
0bcbce52e974a5a85b38f46cf7670f9d4d80c755cb5e62967dc1c34048081a78f0b10902073b9e4673784522aa109b0803b686ebd73616b4dbfb0834ab418277
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 25 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 64 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf